advertisement
Question
Posted by: loeloe | 2003/12/10

Milk Thistle

Hi,

I have strarted using milk thistle to improve my liver function. The problem is that I have developed a fever shortly afterwards and don't know if it's related. Do you have any advice on possible side effects from milk thistle.

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hello Loeloe

You need to contact the manufacturer of the product you are taking to see if this is normal or not. It could be incidental.

Kind regards.

Estie


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement